# SDR ASAA1077409

- Difficulty date: February 17, 2010
- Submitted: February 24, 2010
- Operation: Air carrier
- Aircraft: N614AS
- Make and model: Boeing 737790
- Aircraft serial: 30343
- Aircraft time: 36,105 hours, 16,235 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 143A750213
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH ANGLE FOR INTERCOSTAL CRACKED AT BS 500B BETWEEN STR 25-26L.  REMOVED CRACKED ANGLE INSTALLED NEW FABRICATED ANGLE.
